# SDR ASOA2014040410271

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 23,324 hours, 22,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIODE CR4LF BROKEN.  R & R DIODE IAW ESPM 20-16-00.  OPS TESTED EMERGENCY EXTERIOR LIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.
